# SDR COEA0801902

- Difficulty date: July 2, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2423FD
- Part serial: 212
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN ACFT FLT 8783 GTF TO GPI.  DURING TAXI TO PARKING AFTER THE FLIGHT, ELECT SMOKE LIGHT ILLUMINATED AND THE CREW SMELLED SMOKE.  SHUT DOWN AND TURNED OFF ALL POWER.  CONTINUED TO TAXI TO PARKING AREA WITHOUT INCIDENT.  REMOVED & REPLACED NR 1 GROUND COOLING FAN.  (S)
